# SDR GTIA010949

- Difficulty date: August 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLOOR SUPPORT ANGLE AT AFT LOWER CORNER OF L1 DOOR CORRODED, FS 200L, BL 55L.  REMOVED CORROSION IAW MD80 SRM 51-10-3.  FABRICATED FLOOR SUPPORT PER SRM MD80 51-10-2.  INSTALLED FLOOR SUPPORT IAW MD80 SRM 51-10-3.  (M)
